# SDR A6WA201311054341

- Difficulty date: November 5, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER NOSE HYD BAY UPPER HYD ACCUMULATOR FWD ATTACH BRACKET CRACKED. R & R LT NOSE HYD COMP UPPER HYD ACCUMULATOR FWD ATTACH BRACKET IAW SRM.
